MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. BIOMEND; COLLAGEN DENTAL MEMBRANE

COLLAGEN MATRIX, INC. BIOMEND; COLLAGEN DENTAL MEMBRANE
Catalog Number 0103Z
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/27/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a clinician used the porcine xenograft along with puros particulate allograft and a biomend absorbable collagen membrane.The patient returned after 5 months for implant placement.The clinician reported to be unhappy with the outcome of the bone augmentation and the implant was unable to be placed.

Brand Name
BIOMEND
Common Device Name
COLLAGEN DENTAL MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key9208317
Report Number2249852-2019-00022
Device Sequence Number10865088
Product Code NPL
UDI-Device Identifier00813954022338
UDI-Public00813954022338
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K062846
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue Number0103Z
Device Lot NumberCDMA18L1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2019
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;